# SDR ASAA2020112933607

- Difficulty date: November 29, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 23,612 hours, 7,538 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Trim Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP ON RECALL.  GROUNDED-YES.  PERFORMED B737-900 FIM 21-62 TASK 801.  FOUND AFT ZONE TRIM VALVE FAULT.  PERFORMED FIM 21-62 TASK 835 AND AFT CABIN TRIM AIR VALVE FAULT RESET.  NO FURTHER ACTION NECESSARY.
